Share Facebook
Crohn's Disease Forum » Treatment » Low Dose Naltrexone » Almost three weeks on LDN and I feel terrible.


06-12-2011, 02:25 PM   #1
BosnianboyCD
Member
 
BosnianboyCD's Avatar
 
Join Date: May 2011
Location: Kent, Ohio
Almost three weeks on LDN and I feel terrible.

Hey guys. So Tuesday will be three weeks on LDN and right now I feel terrible. My rectum hurts, my fistula is killing me even though I have a stitch. A lot of blood in my stool and bad urgency. I know LDN is supposed to take 12 weeks or more to start weekend, but it's really hard. I just needed to vent. I don't need to be feeling like this during my summer classes! Too much to do in such a short amount of time.
__________________
http://www.facebook.com/ihadzovic
21 year old student at Kent State University. Born in NJ lived in Bosnia for 6 years.
Diagnosed in 2003 at the age of 13 with UC. 2011 Diagnosis changed to Crohn's Colitis.
Had a few remicade infusions. saved my colon. Ineffective now.
Currently taking eight pills a day- Sulfasalazine. Flaring up moderately.
06-12-2011, 03:47 PM   #2
D Bergy
Senior Member
 
Join Date: Apr 2007
It is likely your immune system kicking in and removing some bacteria that should not be there to begin with. I do not know how this can be avoided, but you do not want a lot of blood loss either. Once this process is largely done, things should get better, but it may take a while.

Maybe you can take a lower dose and slowly work up, and moderate the response to a degree.

Dan
__________________
Nothing I post here is to be construed as medical advice. I am not a doctor or health professional.
They are simply my opinions.
06-12-2011, 06:57 PM   #3
BosnianboyCD
Member
 
BosnianboyCD's Avatar
 
Join Date: May 2011
Location: Kent, Ohio
Thanks for the advice Dan. My only problem is my doctor is all the way in NYC and I'm currently at school in Ohio and won't be back to NJ until July so there's nothing I can do about that right now. I believe I read about you being on LDN and it helping you correct? Did this happen to you? It sure does suck right now! I thought that's what it could be in the first place, sure is tough though. It's not a massive amount of blood which is good.
06-13-2011, 05:25 PM   #4
D Bergy
Senior Member
 
Join Date: Apr 2007
I never had any adverse response to LDN, but to be completely fair about it, I had already eliminated my symptoms before its use. I think my problem prior to that was mainly some strains of E-Coli I was harboring.

Dan
06-14-2011, 07:51 AM   #5
BosnianboyCD
Member
 
BosnianboyCD's Avatar
 
Join Date: May 2011
Location: Kent, Ohio
I just figured out why I'm feeling like this. I got it from Irmat Pharmacy in NYC and they use a lactose filler. I specifically told them to not use a lactose filler. Great, I used my prescription up on it. I knew this didn't feel normal. I have to call my doctor and see if he'll write another prescription for me.
06-14-2011, 08:34 AM   #6
D Bergy
Senior Member
 
Join Date: Apr 2007
I would not use a pharmacy that is not listed on the LDN.org site. This is too important to take any unneeded risks. It has already set you back.

I use The Compounder in Aurora Illinois, but Skip's Pharmacy in Boca Raton Florida is another good approved LDN pharmacy.

Dan
06-14-2011, 11:25 AM   #7
BosnianboyCD
Member
 
BosnianboyCD's Avatar
 
Join Date: May 2011
Location: Kent, Ohio
I could have sworn I found that pharmacy on an LDN website. I was going to order it from Skip's if my doctor decides to actually write me another prescription.
08-31-2011, 04:01 PM   #8
KTA
 
Join Date: Aug 2011
My adult son has been on LDN for a month now. He feels great regarding his crohns, but he has been nausea every morning and has NO appetite. He started at the 4.5 mg. One day he will be fine, and the next he will experience the above side effects. I am hoping they are side effects and will eventually stop. He thought he may be allergic to the filler. I ordered his LDN from Irmat and when I ordered, I asked them what they used as filler because he is also lactose intolerate and they told me they use Avicel as a filler unless told other wise.
Reply

Crohn's Disease Forum » Treatment » Low Dose Naltrexone » Almost three weeks on LDN and I feel terrible.
Thread Tools


All times are GMT -5. The time now is 11:44 PM.
Copyright 2006-2017 Crohnsforum.com